# SDR AALA960010

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1431B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11416
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Buffer
- Part number: 200392605
- Condition: Need Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BNA - FLT 2079 - AFTER TAKEOFF BNA, WHEN LANDING GEAR RETRACTED, LEFT MAIN LANDING GEAR MFDU WARNING DISPLAYED.  RECYCLED LANDING GEAR WITH SAME RESULTS.  AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  ADJUSTED LEFT MAIN LANDING GEAR DOOR BUMPER AND INSTALLED LOCK PIN AND SAFETY WIRE.  ACCOMPLISHED LANDING GEAR RETRACTON CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
